# SDR SWAA2022030445664

- Difficulty date: March 6, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 21,984 hours, 9,515 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 192BL
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LOWER WING TO BODY PANEL # 192BL FWD EDGE DELAMINATED. / REPAIRED WING TO BODY PANEL; 192 BL ON THE FWD EDGE IAW SRM 51-70-04-2R-6 AND SRM 51-70-14-2R-4.
